Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (92 KB) | Metadata | Table of Contents | RSMUP summary
Volume 124, 2010, pp. 179–184
DOI: 10.4171/RSMUP/124-11

A Short Proof of the Hölder-Poincaré Duality for $L_p$-Cohomology

Vladimir Gol'dshtein[1] and Marc Troyanov[2]

(1) Department of Mathematics, Ben Gurion University of the Negev, P.O. Box 653, 84105, Beer-Sheva, Israel
(2) SB-IGAT, Ecole Polytechnique Fédérale de Lausanne, Bâtiment BCH, 1015, Lausanne, Switzerland

We give a short proof of the duality theorem for the reduced Lp-cohomology of a complete oriented Riemannian manifold.

No keywords available for this article.

Gol'dshtein Vladimir, Troyanov Marc: A Short Proof of the Hölder-Poincaré Duality for $L_p$-Cohomology. Rend. Sem. Mat. Univ. Padova 124 (2010), 179-184. doi: 10.4171/RSMUP/124-11